# SDR AALA202504145015

- Difficulty date: March 29, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N754UW
- Make and model: Airbus A319-112
- Aircraft serial: 1328
- Aircraft time: 58,259 hours, 40,205 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Attach Bolt
- Part number: D5746004520000
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON SLAT TRACK 2 UPPER AFT BOLT ON RH WING. L=0.340 INCH, W=0.047 INCH,  D=0.002 INCH. MAINTENANCE
